Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Analyticity in the boundary of a pseudoconvex domain

Author: Alan V. Noell
Journal: Proc. Amer. Math. Soc. 94 (1985), 450-454
MSC: Primary 32F15; Secondary 32E25
MathSciNet review: 787892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a bounded pseudoconvex domain with $ {C^\infty }$ boundary in $ {{\mathbf{C}}^n},{A^\infty }(D)$ the algebra of functions holomorphic in $ D$ and $ {C^\infty }$ up to the boundary, and $ M$ a compact real-analytic manifold in the boundary which is integral for the complex structure of the boundary and which has no complex tangent vectors. A necessary and sufficient condition that each element of $ {A^\infty }(D)$ be real-analytic on $ M$ is that the germ of the complexification of $ M$ be in the boundary. Examples indicate that the quasi-analyticity of $ {A^\infty }(D)$ along $ M$ is possible even in the absence of complex manifolds in the boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F15, 32E25

Retrieve articles in all journals with MSC: 32F15, 32E25

Additional Information

PII: S 0002-9939(1985)0787892-3
Keywords: Pseudoconvex domain, integral manifold, complexification
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia